Some Tauberian theorems for regularly generated sequences
Articles > Article · 2011
Authors: İbrahim ÇANAK, Ferhat HASEKILER, Duygu KEBAPCI
Computers & Mathematics with Applications, Journal Indexed in SCI Expanded, International, WoS, 2011, vol 62, pp 4486-4491
DOI: 10.1016/j.camwa.2011.10.027
Summary
In this paper, we establish some Tauberian theorems for the Abel summability method in terms of regularly generated sequences which generalizes some results obtained in Canak and Totur [I. Canak, U. Totur, A note on Tauberian theorems for regularly generated sequences, Tamkang J. Math. 39 (2) (2008) 187-191]. (C) 2011 Elsevier Ltd. All rights reserved.